wissen.leben | WWU Münster 

Publications 2006



K. Patanarapeelert, T. D. Frank, R. Friedrich, P. Beek, I. Tang:
Theoretical analysis of destabilization resonances in time-delayed stochastic second-order dynamical systems and some implications for human motor control
Phys. Rev. E 73 (2006) 021901


T. D. Frank, A. Daffertshofer, C.E. Peper, P.J. Beek:
Variability of brain activity during rhythmic unimanual finger movements, in: "Movement system variability",  Eds. K. Davids, S. Bennett and K. Newell, Human Kinetics, Champain, 2006, p.271-305


R. Friedrich, F. Jenko, A. Baule, S. Eule:
Anomalous diffusion of inertial, weakly damped  particles,
Phys. Rev. Lett. 96 (2006) 230601


R. Friedrich, F. Jenko, A. Baule, S. Eule:
Exact solution of a generalized Kramers-Fokker-Planck equation retaining retardation effects
Phys. Rev. E 74 (2006) 041103


F. Böttcher, J. Peinke, D. Kleinhans, R. Friedrich, P.G. Lind, M. Haase:
Reconstruction of complex dynamical systems affected by strong measurement noise
Phys. Rev. Lett. 97 (2006) 090603


T.D. Frank:
Smoluchowski approach to nonlinear Vlaosv-Fokker-Planck equations: stability analysis of beam dynamics and Haissinski theory
Phys. Rev. ST-AB 9 (2006) 084401


T.D. Frank:
Time-dependent solutions for stochastic systems with delays: perturbation theory and applications to financial physics
Phys. Lett. A 357 (2006) 275


J. Bec, M. Cencini, R. Hillerbrand:
Large Stokes number particles in incompressible flows
Physica D


K. Patanarapeelert, T.D. Frank, R. Friedrich, P.J. Beek, I.M. Tang:
A data analysis method fpr identifying determninistic components of stable and unstable time-delayed systems with colored noise
Phys. Rev. E 74 (2006) 051905


T.D. Frank, R. Friedrich, PJ. Beek:
Stochastic order parameter equation of isometric force production revealed by drift-diffusion estimates
Phys. Rev. E 74 (2006) 051905


St. Lück, Ch. Renner, J. Peinke, R. Friedrich:
The Markov-Einstein coherence length- a new meaning for the Taylor length in turbulence
Phys. Lett. A 359 (2006) 335


A. Baule, R. Friedrich:
A fractional diffusion equation for two-point probability distributions functions of a continuous time random walk
Eur. Phys. Letters (2006)


A. Dienst, R. Friedrich
Note on mean first passage times for a class of non-Markovian processes




Imprint | © 2007 WWU Münster
Universität Münster
Schlossplatz 2 · 48149 Münster
Tel.: +49 (251) 83-0 · Fax: +49 (251) 83-3 20 90